# SDR M3HA97062

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4204G
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 061
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - DURING DAILY INSPECTION, FOUND THREE TRACK LIGHTS DO NOT SHUT OFF WITH SWITCH.  EMERGENCY BATTERY PACK AT 29WL DRAINED DUE TO A DEFECTIVE POWER SUPPLY.  REPLACED EMERGENCY BATTERY PACK AT 29WL.  (X)
